BibTeX record journals/amc/WangM09

download as .bib file

@article{DBLP:journals/amc/WangM09,
  author    = {Yanfei Wang and
               Shiqian Ma},
  title     = {A fast subspace method for image deblurring},
  journal   = {Applied Mathematics and Computation},
  volume    = {215},
  number    = {6},
  pages     = {2359--2377},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2009.08.033},
  doi       = {10.1016/j.amc.2009.08.033},
  timestamp = {Fri, 26 May 2017 22:52:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/WangM09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics